SciELO - Scientific Electronic Library Online

 
vol.39 número2Consenso Mexicano para la prescripción de inmunoglobulina G como tratamiento de reemplazo e inmunomodulaciónDiagnóstico de neumatosis gástrica en pacientes pediátricos. Reporte de serie de casos índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • No hay artículos similaresSimilares en SciELO

Compartir


Acta pediátrica de México

versión On-line ISSN 2395-8235versión impresa ISSN 0186-2391

Resumen

MORAN-VILLASENOR, Edna et al. Iatrogenic Cushing´s syndrome and crusted scabies due to misuse of topical steroid therapy. Acta pediatr. Méx [online]. 2018, vol.39, n.2, pp.172-178. ISSN 2395-8235.  http://dx.doi.org/10.18233/apm39no2pp172-1781575.

Prolonged use of topical corticosteroids in children may be associated with both local and systemic adverse effects. We report a case of a 6-month-old female who developed Cushing´s syndrome and crusted scabies due to misuse of betamethasone in the diaper area for three months. Crusted scabies is a form of scabies that has the particularity of being more extensive and highly contagious, it is most commonly observed in immunosuppressed patients, in this case it was induced by the chronic application of topical corticosteroids.

Physicians

and parents should be aware of the potential side effects of topical corticosteroids, especially in thin and covered skin areas, like the diaper area, where absorption is increased.

Palabras llave : iatrogenic Cushing’s syndrome; crusted scabies; topical corticosteroids.

        · resumen en Español     · texto en Español     · Español ( pdf )